# SDR USAASB97136

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - FLT 1727 - FLIGHT CREW REPORTED THAT THE EMERGENCY LIGHTS IN THE CABIN ILLUMINATED DURING FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT SWITCH, SEVERAL BATTERY PACKS AND CLEANED THE EMERGENCY EXIT SWITCHES.  SYSTEMS OPS CHECK GOOD.  (M)
